# SDR N440SL1

- Difficulty date: September 1, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N440SL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7158
- Aircraft time: 7,935 hours, 26,414 cycles
- Engine: Lyc LTS101*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2 MINUTES INTO THE FLIGHT, MASTER CAUTION ILLUMINATED ALONG WITH ENG II LOW LIGHT, N1 OF NR 2 ENGINE OSCILLATED BETWEEN 60 PERCENT AND 70 PERCENT. TORQUE OF NR 2 ENGINE OSCILLATED BETWEEN 20 PERCENT AND 24 PERCENT.  PILOT PERFORMED RUN ON LANDING WITHOUT FURTHER PROBLEMS.  MAINTENANCE PERFORMED NUMEROUS CHECKS TO DETERMINE CAUSE OF PROBLEM.  ALL PARAMETERS WITHIN MANUFACTURERS LIMITS, NO DEFECTS FOUND.  ALL COMPONENTS OPERATING NORMAL.
